# SDR ERAA097518

- Difficulty date: July 29, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft time: 15,391 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 420500015110R
- Part serial: 205R
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKID TUBE SEVERELY CORRODED.  SKID TUBE CORRODED BEYOND LIMITS.  ALL FLOAT AG COVERS WORN AND TORN.  AFT FLOAT BAG HAS EXCESSIVE NUMBERS OF HOLES.  FWD FLOAT BAG AS 2 HOLES.  ALL RUBBER BANDS AND RETAINERS ON FLOAT COVES IN NEED OF REPLACEMENT.  ALL 8 BUSHINGS ON PASSENGER STEP WORN.  1 EA RIV NUT ON SKID TUBE SPINNING.  DISASSEMBLED FLOAT ASSY AND REPLACED SKID TUBE.  UPON REASSEMBLY, CHANGED ALL FLOAT COVERS ALONG WITH ATTACHED RUBBER BANDS AND RETAINERS, REPLACED AFT FLOAT BAG AND REPAIRED HOLES IN FWD BAG.  REPLACED SPINNING RIV NUTS AND BUSHINGS.  REPLACED AFT FLOAT BAG AND REPAIRED HOLES IN FWD BAG.  REPLACED SPINNING RIV NUTS AND BUSHINGS ON STEP ASSY.  VERIFIED TIME REM
